Gauss factorials of polynomials over finite fields

Xiumei Li*, Min Sha

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we initiate a study on Gauss factorials of polynomials over finite fields, which are the analogues of Gauss factorials of positive integers.

Original languageEnglish
Pages (from-to)2039-2054
Number of pages16
JournalInternational Journal of Number Theory
Volume13
Issue number8
DOIs
Publication statusPublished - Sep 2017

Keywords

  • Wilson’s theorem
  • Gauss factorial
  • polynomial
  • finite field

Fingerprint Dive into the research topics of 'Gauss factorials of polynomials over finite fields'. Together they form a unique fingerprint.

  • Cite this